| Model Number |
72404257 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fever (1858); Unspecified Infection (1930); Pain (1994)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptoms are known risks associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced acheness fever and infection.As a result, the device was explanted and replaced with tactra.No further patient complications reported.